Ways to help low mood on Prostap?

I've been having Prostap injections since October, and during the last couple of months I've been experiencing pretty intense bouts of low mood and irritability. I've been feeling really down and weepy, I get really angry over little things, I keep snapping at my family, and I've become extremely critical of myself and often feel very unmotivated, like there's no point in doing anything. I've started taking the Tibolone tablets I was prescribed at the beginning of my treatment to see if they'll help with my mood, but I'm just wondering if anyone knows of any other effective ways to cope? Like certain food/vitamin supplements/natural treatments/lifestyle changes? I'm so sick of feeling like this, especially since my gyne now wants me to have two more Prostap injections -_- I can't fathom the thought of having any more, but at the same time I want to get the most out of the treatment as I possibly can. Any suggestions would be greatly appreciated. Thanks :)

2 Replies

  • Hi I was exactly the same it was horrendous ...also felt my head was going to explode ...I couldn't carry on with course . I would strongly advise you to consider the same x

  • HI, I found taking Livial helped - think these are similar, but it took a few weeks to work. Anti depressants are also an option and Ive heard that St Johns Wort can help (but not tried it yet - also don't take this at the same time as anti depressants). Depression and anxiety were the worst side effects I had on Prostap - I asked to be referred to an endo specialist as they wanted to keep me on the injections until I reach menopause (which could be 10 years) and I wasnt happy about it!

You may also like...